# SDR 96ZZZX4740

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9111Y
- Make and model: Piper PA-31-310
- Aircraft serial: 31148
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Horn Assy
- Part number: 4322100
- Condition: Cracked
- Location: Elev Trim Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND CRACK IN TRIM TAB HORN ASSY FROM FORWARD LOWER CORNER BACK TO SECOND RIVET.  ALSO, THE 4 RIVETS HOLDING HORN ASSY TO FORWARD SIDE OF FORWARD SPAR WERE LOOSE AND WORKING.  TAB SHOWS EVIDENCE OF POOR REPAIR AT SOME TIME IN ITS LIFE.
